# SDR USAA2011051791883

- Difficulty date: April 5, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON FRAME SHEAR TIE AT BS 747 BETWEEN LBL 10 TO LBL 18.  REPAIRED FRAME SHEAR TIE AT BS 747 BETWEEN LBL 10 TO LBL 18 IAW B737 SRM 53-00-07 REPAIR 4.
